# SDR DALA2016020100774

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUE CRACK AFTER STOP DRILL ON REPAIR FRAME 1418 WITH LONG 2R.  CRACK WAS DRILLED, ANGLE WAS REMOVED, SUPPORT WAS REMOVED, NEW ANGLE WAS FABRICATED AND TREATED AND PAINTED.  SUPPORT WAS INSTALLED IAW IAW SRM 53-03, FIG 31A.  FRAME WAS REPLACED IAW SRM 53-03, FIG 31A.
